# SDR AALA201602229015

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 47,911 hours, 27,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  PAX REPORTS POSSIBLE SMOKE COMING FROM PSU ABOVE SEAT 14 ABC.  FLIGHT ATTENDANT SMELT SWEAT BURNING WHICH MOST LIKELY CAME FROM E CIGARETTE EVENT NEAR THE REAR OF THE CABIN.  INSPECTED AREA BEHIND PSU PANEL AT ROW 14 ABC, NO DEFECTS NOTED.  REINSTALLED PSU PANEL IAW AMM 23-73-45.
